# SDR CALA2023061401844

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 78,096 hours, 27,949 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: 141A6713
- Condition: Damaged
- Location: E&E Eqpt Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - RESKIN E&E EQPT ACCESS DOOR MULTIPLE DAMAGE. REMOVED AND REPLACED, SKIN E&E EQPT IAW B737-700 SRM 51-40-02-0G, DWG 141A6713 REV. B (WORK ACCOMPLISHED BY V916729 AND AAR QC A-50 V931572) REF: UAL SFR #1032738
